# SDR ASAA2025101361550

- Difficulty date: October 13, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 35,970 hours, 10,916 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091008
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERWING LT FWD, INTERIOR EMERGENCY LIGHT ASSY BROKEN. GROUNDED - YES. REMOVED & REPLACED OVERWING LH FWD, INTERIOR EMERGENCY LIGHT ASSY REF AMM 33-51-01, OPS CKS GD.
